MathSciNet Relay Station
MathSciNet bibliographic data
MR2569905 93B05 (37C10 37N35 58D05 93B27)
Agrachev, A. A.; Caponigro, M. Controllability on the group of diffeomorphisms. Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009), no. 6, 2503–2509.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement